# SDR SIMA20160128010

- Difficulty date: January 28, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN LINE CHECK VLV OF THE EMER & PARKING BRAKE SYS FAILED OPERATIONAL CHECK.  R & R EMER & PARKING BRAKE SYS RETURN LINE CHECK VLV IAW AMM 32-44-08.  LEAK CHECKED GOOD.
